Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pegeye00

surgery- skin resurfacing?

Recommended Posts

so i have had acne for about 10 years and it is still going strong my skin is at a point that it is just naturally red as shown in these pics.. and i have tried just about everything but accutane because i heard it makes you depressed and that would be a problem for me who already struggles with depression i sold my motorcycle and have 3500 and i am willing to spend it if it gives me clear skin what kind of surgeries are out there and are the worth it?

IPB Image

IPB Image

Share this post


Link to post
Share on other sites

Get Accutane first. Man you should have got it earlier then you wouldnt need to spend money on acne scars :)

If you get clear skin I don't think you will be depressed, plus if that is the main side effect you are worried about then you should try it anyway because chances are it wont make you depressed but if it does and you can't handle it just stop taking it. It's not wise to get scar treatement while you still have acne. Once your acne is gone there are many treatments out there that are well worth it. Check the scar treatement forum on this website.

Share this post


Link to post
Share on other sites

Hey, I'm gonna tell you something. I was on accutane for over 8 months and you know what? I was so depressed. But it wasn't from the accutane. It was from the acne.

Basically, there were a few extreme cases where teens had killed themselves, and they happened to be taking accutane. So of couse, they had to put out a warning that it *may* cause depression. I think the REAL reason people get depressed on it is because the first month you take accutane, your acne may flare up worse than it was. So these people are thinking "this miracle drug that is like..my last solution isn't working. All hope is lost." and a lot of the time, the people on the drug have extreme acne to begin with. They're already presumably depressed.

Believe me when I say, if you take it every day as prescribed, that month where you may flare up more would be worth it because afterwards, it's smooth sailing. I swear. Your skin is perfect compared to what mine was. Sure, you may have to take another course of it. (Usually you're on it for 6 months) but if nothing topical works, accutane is the best solution.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×